共 50 条
- [1] Numerical methods for strong solutions of stochastic differential equations: an overview [J]. PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2004, 460 (2041): : 373 - 402
- [5] Stochastic Taylor Methods for Stochastic Delay Differential Equations [J]. MATEMATIKA, 2013, 29 (01): : 241 - 251
- [6] STRONG SOLUTIONS OF STOCHASTIC DIFFERENTIAL EQUATIONS [J]. TEORIYA VEROYATNOSTEI I YEYE PRIMENIYA, 1975, 20 (02): : 450 - 452
- [7] Strong solutions of stochastic differential equations [J]. COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE, 1998, 327 (10): : 893 - 896